Productos de Lt-tipos para especies T

Theoria 7 (1/2/3):105-121 (1992)

It is a wel known fact that the finite products of Hintikka-Fraissé types for sentences of quantifier rank n give rise to the set of atoms of a finite boolean algebra. In this paper we consider the class of (Lww)t-types introduced in [4], which caracterizes in a pure topological way the (Lww)t-equivalence for T3 spaces. We define for every nonempty family I of n-types a product xInai in such a way that if I is a family of T3 spaces, XIAi denotes its product with the box topology and (ai)1ε XIAi we have that if the n-type of ai is ai (i ε I), then the n-type of (ai)I is xInai. We then prove that, for every n ≥ 1, it is possible to define a lineal order nI of satisfiable n-types and every J c I, we have xJαj ≤nxlnαi. We also prove that these results for Ziegler’s typescan be generalized, if we consider the class of (Lω1ω)t-types introduced in [6], which permits to characterize the (Lω1ω)t-equivalence for a wide class of T3 spaces
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI theoria199271/2/39
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Translate to english
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 45,662
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Omitting Types in Incomplete Theories.Enrique Casanovas & Rafel Farré - 1996 - Journal of Symbolic Logic 61 (1):236-245.
Expressive Power in First Order Topology.Paul Bankston - 1984 - Journal of Symbolic Logic 49 (2):478-487.
Finite Forcing, Existential Types and Complete Types.Joram Hirschfeld - 1980 - Journal of Symbolic Logic 45 (1):93-102.
On Topological Spaces Equivalent to Ordinals.Jörg Flum & Juan Carlos Martinez - 1988 - Journal of Symbolic Logic 53 (3):785-795.
Accessible Sets and (Lω1ω)T-Equivalence for T3 Spaces.Juan Carlos Martínez - 1984 - Journal of Symbolic Logic 49 (3):961 - 967.
Rank and Dimension in Difference-Differential Fields.Ronald F. Bustamante Medina - 2011 - Notre Dame Journal of Formal Logic 52 (4):403-414.
A Hierarchy of Maps Between Compacta.Paul Bankston - 1999 - Journal of Symbolic Logic 64 (4):1628-1644.
Geometry of *-Finite Types.Ludomir Newelski - 1999 - Journal of Symbolic Logic 64 (4):1375-1395.
Probability Logic of Finitely Additive Beliefs.Chunlai Zhou - 2010 - Journal of Logic, Language and Information 19 (3):247-282.


Added to PP index

Total views
33 ( #272,527 of 2,280,725 )

Recent downloads (6 months)
2 ( #571,050 of 2,280,725 )

How can I increase my downloads?


My notes

Sign in to use this feature